# SDR FDEA200911304269

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720c S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT-SKIN CORRODED AT BS 720C, AFT SIDE OF FRAME, OTBD OF STRINGER 27R.  CUT OUT SKIN AT BS 720C IAW SRM 51-10-6 REV 101,  FABRICATED REPAIR DOUBLER IAW SRM 53-30-3, FIG 3, INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2, REV 101.
